Transient left homonymous hemianopsia during treatment of testicular carcinoma with cisplatinum, vinblastine, and bleomycin

S. Crispino, G. Pizzocaro, C. L. Solero, A. Rodari, S. Monfardini

Research output: Contribution to journalArticlepeer-review

Abstract

This is the third case, reported in the literature, of transient cortical blindness that occurred during treatment of testicular carcinoma with cisplatinum, vinblastine and bleomycin. The presence of transiently pathological computerized tomography and brain scan suggests that this alarming event may not only be a toxic side effect of chemotherapy, but also a symptom related to eradicable subclinical metastases.

Original languageEnglish
Pages (from-to)337-339
Number of pages3
JournalChemioterapia
Volume3
Issue number5
Publication statusPublished - 1984

ASJC Scopus subject areas

  • Pharmacology (medical)
  • Microbiology (medical)

Fingerprint Dive into the research topics of 'Transient left homonymous hemianopsia during treatment of testicular carcinoma with cisplatinum, vinblastine, and bleomycin'. Together they form a unique fingerprint.

Cite this